Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Minimal realization of machines in closed categories


Author: J. A. Goguen
Journal: Bull. Amer. Math. Soc. 78 (1972), 777-783
MSC (1970): Primary 18D10, 18B20
DOI: https://doi.org/10.1090/S0002-9904-1972-13032-5
MathSciNet review: 0311740
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Arbib and H. P. Zeiger, On the relevance of abstract algebra to control theory, Automatica J. IFAC 5 (1969), 589-606. MR 42 #7308. MR 272427
  • 2. S. Eilenberg and J. B. Wright, Automata in general algebras, Information and Control 11 (1967), 452-470. MR 36 #6333. MR 223285
  • 3. P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag, New York, 1967. MR 35 # 1019. MR 210125
  • 4. J. A. Goguen, Realization in universal, Math. Systems Theory 1 (1972) (to appear). MR 322007
  • 5. R. E. Kalman, P. L. Falb and M. A. Arbib, Topics in mathematical system theory, McGraw-Hill, New York, 1969. MR 40 #8465. MR 255260
  • 6. G. M. Kelly, Monomorphisms, epimorphisms, and pull-backs, J. Austral. Math. Soc. 9 (1969), 124-142. MR 39 #1515. MR 240161
  • 7. S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York, 1972. MR 354798
  • 8. A. Nerode, Linear automaton transformations, Proc. Amer. Math. Soc. 9 (1958), 541-544. MR 24 #B1726. MR 135681

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18D10, 18B20

Retrieve articles in all journals with MSC (1970): 18D10, 18B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13032-5

American Mathematical Society